King Saud University Repository >
King Saud University >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10848

Title: Characterization of Fuzzy Neighborhood Commutative Division Rings II
Authors: F. Al-Thukair
T.M.G. Ahsanullah
Keywords: relatively compact fuzzy set
Issue Date: 1995
Publisher: J. Math. & Math. Sci
Citation: Vol. 18 No. 2 pp. 323-330
Abstract: In [4] we produced a characterization of fuzzy neighborhood commutative division rings; here we present another characterization of it in a sense that we minimize the conditions so that a fuzzy neighborhood system is compatible with the commutative division ring structure. As an additional result, we show that Chadwick [5] relatively compact fuzzy set is bounded in a fuzzy neighborhood commutative division ring.
URI: http://hdl.handle.net/123456789/10848
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
4.docx12.08 kBMicrosoft Word XMLView/Open
4.docx12.08 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


DSpace Software Copyright © 2002-2009 MIT and Hewlett-Packard - Feedback